MAUDE Adverse Event Report: AV-TEMECULA-CT SUPERA SELF-EXPANDING STENT SYSTEM; SELF EXPANDING STENT SYSTEM

AV-TEMECULA-CT SUPERA SELF-EXPANDING STENT SYSTEM; SELF EXPANDING STENT SYSTEM
Catalog Number S-55-040-120-P6
Health Effect - Clinical Codes Pain (1994); Thrombosis (2100)
Date of Event 07/13/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The patient and device codes were coded by the manufacturer.(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for evaluation.The lot history record for this product could not be reviewed because the product was not returned for evaluation and the lot number was not reported.The reported patient effects of thrombosis and pain are listed in the supera instructions for use as known potential patient effect.Based on the case information, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling.The additional supera devices referenced are being filed under separate medwatch reports.
 
Event or Problem Description
It was reported that in-stent thrombosis was observed via angiography in the supera stents that were deployed on (b)(6) 2016.The stents were located in the superficial femoral artery and the popliteal.The procedure was successful and without issue.There was no record of existing thrombosis in the patient prior to stenting.The patient was experiencing pain at rest which led to the angiography which took place on (b)(6) 2016 revealing in-stent thrombosis.Thrombolysis was performed and on the following day a non-abbott stent was placed.The patient returned again approximately 1 month later with repeat in-stent thrombosis for which the patient was sent for surgery for an above the knee amputation.It was confirmed that the patient had not been compliant with his post-procedural medication.No additional information was provided.

Brand Name
SUPERA SELF-EXPANDING STENT SYSTEM
Common Device Name
SELF EXPANDING STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7139874
Report Number2024168-2017-10067
Device Sequence Number1069733
Product Code NIP
UDI-Device Identifier08975370026283
UDI-Public08975370026283
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P120020
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 12/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberS-55-040-120-P6
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2017
Initial Report FDA Received Date12/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STENT: SUPERA (X2)
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Disability;
Patient Age49 YR
Patient Weight100